# SDR DALA2021112807288

- Difficulty date: November 23, 2021
- Submitted: November 28, 2021
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 67,020 hours, 8,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 ON DESCENT 1R SLIDE DISARMED AND CHECK DOOR PRESSURE MESSAGE. CORRECTIVE ACTION: SERVICED #1RT DOOR DAMPER AND EMERGENCY OPERATION CYLINDER. (8338283)
